I just found out my 21 y/o daughter has been taking half of her doctor ordered dose in order to save MONEY! She is on lamictal, works 2 jobs, has health insurance, but Lamictal is a third tier drug for them and costs $5 a pill in the US. I bought her Zarontin (she was on that from age 3-10) before from a pharmacy in Canada. She is now buying her lamical in Canada. If you email me privately I will give you the email of that company. The neuro saw her Wednesday and told her that, at her current dose of 150mg a day (she's supposed to be on 150mg TWICE a day) that she is on less than what the neuro gives her migraine patients!!, and that she is putting herself in danger. I wonder if permanent brain damage can occur from doing this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.